JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Natural Family Planning and FAM (http://www.justmommies.com/forums/f222-natural-family-planning-and-fam/)
-   -   I have concluded... (http://www.justmommies.com/forums/f222-natural-family-planning-and-fam/2571938-i-have-concluded.html)

baabaamilker September 11th, 2012 06:38 AM

I have concluded...
 
that Vitex makes it quite difficult to read CM. Both this cycle and last have been vary scant on the CM and that isn't me naturally. I even took EPO this time to try to combat the scant CM but it didn't seem to work. Also Vitex does make me ovulate early. I should probably lower the dose somewhere in between 500-1000mg if this cycle doesn't make a baby for us. Five hundred didn't seem quite enough, but twice I've taken 1000mg and it has made me ovulate pretty early.

I'm almost certain that I've already ovulated. The only CM that I had that could have been considered the possible EWCM was on CD8. It was quite a blob but I thought it was from intercourse the night before and didn't finger test it, and I didn't record it. Other than that I've had either dry or very scant CM. Yesterday my CM started to increase in the morning time, but it was a rather sticky, 1/4" stretchy kind (should I record it sticky then?). In the afternoon it had all completely dried up. Intercourse on CD9 was VERY dry.

I suspiscioned last night that I had already ovulated when I noticed my lower abdomen was quite large. Then this morning I got a spike in temperature. I'm really praying that temperature stays up there and doesn't jump around on me.

Praying for a cycle five baby!!!

plan4fate September 11th, 2012 11:16 AM

Re: I have concluded...
 
I noticed the opposite with vitex cm wise. It gave me near perfect cm while taking it (I took it in fertilitea). But the 1000mg could like you said be too much. While today we use vitex for ttc it was and still is used as a contraceptive too. It might make you o early (I od on Cd 11 and 13 while taking it) but to much might affect your cm just like the pill making it harder to get pregnant.

ShawnaCAN September 11th, 2012 12:56 PM

Re: I have concluded...
 
Also, anytime you introduce a new supplement or medication - it can throw your cycle off. Even if it's something that's meant to help, always give your cycle a few months to adjust to any new supplement or medication. A lot of stopping/starting with different things can actually work against your fertility.

baabaamilker September 11th, 2012 08:47 PM

Re: I have concluded...
 
I've been taking vitex for a few months now. I've been adjusting amounts each month. My purpose in taking it was to try to get my progesterone up. The first time I took 1000mg I believe I ovulated on CD 7, FF puts me at CD9.

The next cycle I lowered it to 500MG (this was the amount I took last time I got pregnant), and I ovulated CD21 according to FF. I also think there might have been a conception on that cycle because I had cramping about the time implantation would have taken place.

This time I'm taking 1000mg again and I believe I may have ovulated on CD8. Even my saliva feels dry.

So maybe 750MG is the dose for me.

I have yet to go and check my stored temp this morning. I'm afraid of it jumping around on me again, but am excited at the thought that it might actually still be over the cover line. If it stays up after this initial one degree jump this will be the first cycle postpartum that I had low even temps before ovulation and a sustained rise afterwards. I suppose I can't hold out forever and must make myself check it.

rlh27 September 12th, 2012 07:46 AM

Re: I have concluded...
 
Yeah, I've heard vitex can either make your cycle more wonky or it can help. I was never brave enough to take it because I just knew I'd be one that would get a more wonky cycle. Why do you think you O'd on CD8? Looking at your FF chart, it'd be really strange to go from dry days to having your peak day the next day. Sorry your temp went back down today :(

baabaamilker September 12th, 2012 08:31 AM

Re: I have concluded...
 
Well, the only thing I have to go on at the moment for thinking I've already ovulated is my swollen lower abdomen (as well as some other symptoms). If anything is actually normal for me this cycle, then I never get a swollen lower abdomen unless I've already ovulated, and typically not unless conception has occurred. It's too early to tell anything right now.

I can only hope the temp drop was a fall back rise. Like last cycle, only time will tell anything, and looking back on finished charts tells me a whole lot more about that cycle than trying to break it apart piece by piece as it unfolds.

baabaamilker September 12th, 2012 10:39 PM

Re: I have concluded...
 
It's starting to make sense now, and actually my mucus pattern is looking really good. Last night I started with EWCM. This morning I had LOTS of good looking EWCM.

The only thing that confuses me is the symptoms that seem to be coming earlier and earlier. These symptoms used to only come after I had confirmed pregnancy, then they moved up to directly after conception, now I seem to get them days in advance of ovulation. All of this over a course of many years. Could this be a sign of estrogen dominance?

If we can't conceive this time I have a plan. I must have a plan or I get very discouraged. Since my husband will be gone I'm going to have a saliva hormone test done once a new cycle starts, that should give me a better idea which supplements I may need to take, if any.

ShawnaCAN September 13th, 2012 12:23 PM

Re: I have concluded...
 
Fertility looks really good for you right now. Hope this is it for you!


All times are GMT -7. The time now is 06:09 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.